Posted by Dr. Bob on July 16, 2007, at 18:44:12
In reply to Short post about the injustice of my block!, posted by linkadge on July 12, 2007, at 10:06:39
> > I would say that a very high proportion of patients who have discontinued SSRI's feel that there sexual function has been altered in some way.
> I don't think this is a generalization at all. Notice, I used the words "I would say" at the beginning of the phrase. I did this for the express purpose of making this a subjective opinion, and not a generalization.
> In this post, I did not say "everbody who uses SSRI's will have permanant sexual side effects"
> I also used the word "feel that". Ie, these SSRI's users "feel that" their sexual function has been altered. This is opposed to saying that SSRI users "have been" damaged.
Thanks for making it more subjective. But I think Racer thought "a very high proportion" was an exaggeration, and I support her judgment.
FYI, examples of even more clearly subjective opinions would include:
> I have discontinued SSRI's, and I feel that my sexual function has been altered in some way.
> I saw a report that x% of patients who have discontinued SSRI's feel that there sexual function has been altered in some way, and I think x is a very high proportion.